# SDR CA141103001

- Difficulty date: October 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE THE CAPTAIN NOTICED THE NR 1 ENGINE SHOWING 93% N1 MAX AND SHORTLY AFTER NOTICING THIS, THE LH GENERATOR FAILED. THE CREW THEN ATTEMPTED TO RESET THE GENERATOR BUT THE GENERATOR DID NOT COME BACK ONLINE. THE LH ENGINE OIL LOW ANNUNCIATOR WARNING CAME ON AND THE PILOT NOTICED THE LH ENGINE OIL PRESSURE GAUGE DROPPING BELOW 60 PSI. THE CREW PERFORMED AN INFLIGHT SHUTDOWN AND THE AIRCRAFT LANDED SAFELY.
